# SDR UIEA200900032

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 40,370 hours, 6,112 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MULTIPLE BLEED OVHT EICAS MESSAGES, COMPLETED QRH PROCEDURES, SMELLED BURNING ODOR. CLOSED LT BLEED SHUTOFF VALVE. STATUS MESSAGE BLEED PRV  ENG 2.  PERFORMED ENGINE RUN WITH BLEED OFF AND ON. NO BURNING ODOR PRESENT. DISPATCHED THE ACFT WITH HIGH STAGE BLEED LOCKED OUT AND THE THRUST REVERSER STOWED AND DEACTIVATED IAW THE MEL.
